MathSciNet Relay Station
MathSciNet bibliographic data
MR1980995 14D05 (14H50 20F36)
Artal Bartolo, Enrique; Carmona Ruber, Jorge; Cogolludo Agustín, José Ignacio Braid monodromy and topology of plane curves. Duke Math. J. 118 (2003), no. 2, 261–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement